Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Child has diaper rash since intake of whole milk. What should be done?

My daughter turned 1 sept 1st and started on whole milk wiht no problems. She loves the stuff. However, ever since that it has looked like she has a diaper rash and screams bloody murder when i try to change her. I have cut her milk intake back a little and used diaper rash cream and it seems to help after a few days but keeps coming back. She does not seem to have it hurt her belly or anything so I dont think she would be allergic but what should I do?
Asked On : Wed, 10 Oct 2012
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good evening, by the complaints u have stated , i feel ur daughter may be having lactose intolerance, which is common and transient. so there s nothing to worry about. what u have to do is avoid the use of diaper , keep the area clean and dry , avoid cleaning hie diaper area with a force , but instead just compress area with a dry tissue to absorb the moisture. get a stool examination done to rule out lactose intolerance- stool for reducing substance. currently u can use any anti diaper rash cream available with u , along with that to reduce the pain u can use lox 2% gel , applied to area will reduce the pain.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
Get her stool examined for reducing substance, it will help in diagnosis of lactose intolerance which can cause diaper dermatitis. In that condition restriction of milk intake will be helpful/Keep the area clean and dry by gentle wiping after each stool (don't rub). Apply diaper rash cream after changing nappy everytime. You can apply Ointment Mometasone twice a day for 5 days for better result. Diaper rash can also be due to infection( candidial or may be bacterial).So If it is not improving within few more days then consult your doc to rule out other possibilities.
With regards
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor